# SDR UPS97822295

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1746
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, THE AFT FUSELAGE SKIN, AT STA 1746 STR 28L, HAS SEVERE CORROSION.  REPAIRED SKIN IAW DHC SK-748-159 REF UPS ENRG FILE NR DC8-53-1746.
